RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1517–1534 (Mi de10038)  

This article is cited in 7 scientific papers (total in 7 papers)

Partial Differential Equations

A wave equation with a bounded control on two ends for an arbitrary time interval

V. A. Il'inab

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (2780 kB)

English version:
Differential Equations, 1999, 35:11, 1535–1552

Bibliographic databases:
UDC: 517.984
Received: 27.08.1999

Citation: V. A. Il'in, “A wave equation with a bounded control on two ends for an arbitrary time interval”, Differ. Uravn., 35:11 (1999), 1517–1534; Differ. Equ., 35:11 (1999), 1535–1552

Citation in format AMSBIB
\Bibitem{Ili99}
\by V.~A.~Il'in
\paper A wave equation with a bounded control on two ends for an arbitrary time interval
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1517--1534
\mathnet{http://mi.mathnet.ru/de10038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762530}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1535--1552


Linking options:
  • http://mi.mathnet.ru/eng/de10038
  • http://mi.mathnet.ru/eng/de/v35/i11/p1517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Leksina, “Zadacha granichnogo upravleniya dlya sistemy volnovykh uravnenii”, Trudy chetvertoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (29–31 maya 2007 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2007, 123–132  mathnet
    2. R. K. Romanovskii, O. G. Zhukova, “Granichnoe upravlenie protsessom teploperenosa v dvumernom materiale. Giperbolicheskaya model”, Sib. zhurn. industr. matem., 11:3 (2008), 119–125  mathnet  mathscinet
    3. A. A. Andreev, S. V. Leksina, “Zadacha granichnogo upravleniya dlya sistemy volnovykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(16) (2008), 5–10  mathnet  crossref
    4. S. V. Leksina, “Zadacha granichnogo upravleniya v usloviyakh vtoroi kraevoi zadachi dlya matrichnogo volnovogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 20–29  mathnet
    5. S. V. Leksina, G. A. Shibelbain, “Zadacha ob uspokoenii sistemy”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 152–157  mathnet
    6. E. A. Kozlova, “Zadacha upravleniya dlya giperbolicheskogo uravneniya v sluchae kharakteristik s uglovymi koeffitsientami odnogo znaka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(26) (2012), 243–247  mathnet  crossref
    7. A. E. Alekseenko, A. S. Kholodov, Ya. A. Kholodov, “Boundary control problems for quasilinear systems of hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 916–931  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:60
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019